| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refn3169 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported "powerglide catheter [was] leaking right where the pink hub meets the catheter.The catheter was placed in the left upper basilic vein then aspirated for blood." no other information was provided.